Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 42 (1) (2021)

New existence results for fractional differential equations in a weighted Sobolev space
Ahmed Hallaci, Hamid Boulares, Abdelouaheb Ardjouni, Abderrazak Chaoui

Abstract. In this paper, we give some conditions to prove the existence of solutions for a nonlinear boundary value problem of fractional differential equations with higher order q, (n-1< q<n), involving Riemann-Liouville fractional derivative. The solutions are discussed in a weighted fractional Riemann-Liouville Sobolev space using Schauder's fixed point theorem. An example is given to illustrate the main results.

Rend. Mat. Appl. (7) 42 (2021) 35-48; pdf file pdf